# SDR DALA2022112907626

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 31,949 hours, 4,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 EMERGENCY LIGHTS AT 39B, 45B AN 47B BROKEN OFF OF SEAT. CORRECTIVE ACTION: REPLACED LIGHT SHROUD AT 39B, 45B AND 47B. (9730331)
